Author's School

Arts & Sciences

Author's Department

Mathematics

Document Type

Article

Publication Date

12-2015

Originally Published In

Agler, J., & McCarthy, J. E. (2015). Pick interpolation for free holomorphic functions. American Journal of Mathematics. 137(6):1685-1701. dx.doi.org/10.1353/ajm.2015.0042.

Abstract

We give necessary and sufficient conditions to solve an interpolation problem for free holomorphic functions bounded in norm on a free polynomial polyhedron. As an application, we prove that every bounded holomorphic function on a polynomial polyhedron extends to a bounded free function.

Comments

This is preprint version of article which appeared in the American Journal of Mathematics, Volume 137, Issue 6, 2015, pages 1685-1701, Copyright © 2015, Johns Hopkins University Press. American Journal of Mathematics. 137(6):1685-1701. dx.doi.org/10.1353/ajm.2015.0042.

DOI

10.1353/ajm.2015.0042

Included in

Analysis Commons

Share

COinS